Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dat

Member
  • Posts

    21
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

655 profile views
  1. I talk to my derm today. I asked her about the vitamins and she said it should be fine if it does not include vitamin A. Then I told her I am now at 130lbs and if the prescribe dosage (80mg/day) would affect it. She said she wanted to keep me on the prescribe dosage still. After two weeks of one 40mg pill a day I am now taking 2x40mg/day. She told me as long as my triglycerides and cholesterol are low or in safe range then I should be fine.
  2. Thank you all for the input. I will discuss this more with my derm and see what she says. Its best I bring it up to her so we both have an understanding. My appointment is tomorrow.
  3. I am just worried that the higher the mg/day the more serious or permanent the side affects might be. Since I been reading that for a person around 130lbs, the max a day should be 60mg.
  4. Thanks for the input jane Does anyone know or have taken only one pill a day for the first month? I read that accutane should be taken twice a day. If you are suppose to take 40mg/day it should be 2x20mg and not one 40mg pill. I ask this because my derm is having me take 1 40mg pill a day for the first month instead of 2x20mg/day. Is this an important issue or is it personal preference from derm to derm. I also weigh myself again at my gym and found out that I lost 10lbs, brings me down to 1
  5. In your original post, you mention about taking Vitamin A. Perhaps it was just the way you phrased it that seemed confusing. Anyway, you need to avoid Vitamin A while on the course of isotretinoin. Do not take it alone, with a multivitamin, and avoid foods rich in Vitamin A. As for your other vitamins....there is no conclusive proof that any vitamins do anything for the safety and efficacy of isotretinoin. Actually, here is a study about vitamin E not helping with side effects. http://www.blac
  6. Hi Jane, Thanks for all the helpfull tips. Yea I am not going to hold my breathe but I do hope this is the last course. On my second course I did drink on rare occasion and maybe heavily too, can't remember. The Aquaphor is great, I been using it from my second treatment. I use it for my face and lip. I feel it really keeps my face soft and prevents my skin from drying. Sometimes i'll even use it on the body depending on how dry it gets. Right now I'm only using it at night and in the morning
  7. I went ahead and order some vitamins from the threads on this from. B-complex with 300mg of vitamin C Calcium 500mg with 200IU of vitamin D Vitamin E 200IU All are Nature Made brand Inputs would be appreciated.
  8. Thanks for the replies. Does anyone know if I should take any vitamins, beside vitamin A, to help while on accutane. I heard that calcium, e, and b5 were good choices. I will also ask my derm and see what she says.
  9. really... my course are usually spread out around 2 years, starting when I was 17. How long are you in your 4th course? Do you still experience IB? Good luck and I hope this will be your last.
  10. Thanks for the input. How much do you weigh? Did you use any sunblock and what kind?
  11. Was there a reason why you got depressed? Also, I think statistically speaking people who want to kill themselves just do it. The ones who talk about it usually don't but this again is not a 100% true.
  12. It is hard to pinpoint depression to accutane because for some case, there are a lot of variables. I been on accutane a few times, yea, and from what I can remember I was more happy that my face cleared up. However, I was depress during the first few months on accutane because of the IB but who wouldn't? I haven't had any major depression moods or cry out of nowhere if that helps.
  13. Hello fellow members, After a couple or a few years off the drug, I am back on it again. I will be taking my first pill tomorrow. In between being off Accutane I was on mino, benzyclin, and Retin-A. However for the last month or so I have been breaking out a lot, mostly white heads. So my derm (new derm) decided to put me on Accutane. I weigh around 140lbs 24 male and she has me on 80mg/day. For the first two weeks she's wants me to only take one 40mg/day. She has me coming in every two weeks a
  14. Ok, I am a bit concern and a little disappointed in my derm. As you know I went to the derm today to see if I was going to go on accutane or not. 2 weeks ago she told me to get off my mino meds because i might be taking accutane and to get a blood test. Today she ask if i'm still taking my mino and I told her no, and she did not know why. She forgot that she told me to get of the mino meds at our last appointment. She then changes her mind and says she wants to keep me on the mino (+retinA and b
×